# SDR RAIA950223

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 887
- System (JASC): 7120 · Engine Mount Section
- Part: Truss Tube
- Part number: 1379080H401
- Condition: Chafed
- Location: Lt Eng
- Part time: 8,511 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - LEFT ENGINE LOWER INBOARD FWD ENGINE TRUSS TUBE IS CHAFED.  MX REPLACED LEFT ENGINE LOWER INBOARD FWD ENGINE TRUSS TUBE.  (Z)
